Journal of Integral Equations and Applications

Operator Norms of Powers of the Volterra Operator

D. Kershaw

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 11, Number 3 (1999), 351-362.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.jiea/1181074282

Digital Object Identifier
doi:10.1216/jiea/1181074282

Mathematical Reviews number (MathSciNet)
MR1719087

Zentralblatt MATH identifier
0990.47041

Citation

Kershaw, D. Operator Norms of Powers of the Volterra Operator. J. Integral Equations Applications 11 (1999), no. 3, 351--362. doi:10.1216/jiea/1181074282. http://projecteuclid.org/euclid.jiea/1181074282.


Export citation

References

  • R. Bellman and R. Latter, On the integral equation $\lambda f(x)=\int_0^a K(x-y)f(y)\,dy$, Proc. Amer. Math. Soc. 3 (1952), 884-891.
  • L. Collatz, Einschliessungenssatz fur charakteristische Zahen von Matrizen, Math. Z. 48 (1942), 221-226.
  • D. Kershaw, An error analysis for the numerical solution of the eigenvalue problem for compact positive operators, in The numerical treatment of integral equations (J. Albrecht and L. Collatz, eds.), Birkhäuser, Berlin, 1979, 151-156.
  • M.A. Krasnosel'skiǐ, Positive solutions of operator equations, Translated by R.E. Flattery, Noordhoff, Groningen, 1964.
  • N. Lao and R. Whitley, Norms of powers of the Volterra operator, Integral Equations Operator Theory 27 (1997), 419-425.